MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. GI4000 ELECTRO SURGERY UNIT; ELECTROSURGICAL UNIT

UNITED STATES ENDOSCOPY GROUP, INC. GI4000 ELECTRO SURGERY UNIT; ELECTROSURGICAL UNIT
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gi4000 electro surgery unit subject of the reported event is being returned to the manufacturer for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, user facility personnel were utilizing the argon plasma coagulation on the gi4000 electro surgery unit and the display screen that shows the endoscope image "blacked out".The patient procedure was subsequently cancelled.No report of injury.
 
Additional Manufacturer Narrative
The gi4000 electro surgery unit subject of the reported event was returned to the manufacturer for evaluation.Evaluation of the device determined that no issues were noted with the function or operation.The device operated according to specifications and the reported event could not be duplicated.During post-test inspection, it was noted that a "noise" was coming out of the argon regulator.The manufacturer notified the user facility of this observation; however, the user facility declined further repair and requested the gi4000 electro surgery unit be returned to them.The unit has been returned and put back in service.The device history record (dhr) was reviewed and confirmed the device was manufactured to specification; no abnormalities were noted.A complaint review was performed and confirmed this event to be isolated.No additional issues have been reported.

Brand Name
GI4000 ELECTRO SURGERY UNIT
Common Device Name
ELECTROSURGICAL UNIT
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19097044
Report Number1528319-2024-00031
Device Sequence Number7682282
Product Code GEI
UDI-Device Identifier00724995180256
UDI-Public00724995180256
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown